# SDR ASAA2025081260448

- Difficulty date: August 12, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 37,117 hours, 11,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT FLOOR TRANSITION PANEL,  BS 727I+9 TO TO 847, LBL.21.  UPPER AND LOWER SURFACE HAS AREAS OF CORROSION.  GROUNDED - YES.  REMOVED CORROSION, ORIGINAL THICKNESS .040,  REMOVED .040,  REMAINING .000.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED TRANSITION PANEL, FABRICATED REPAIR PARTS USING BAC1496-377. ALODINE, PRIMED, AND INSTALLED IAW  SRM 53-00-53-2R-5.
